# SDR CA150119002

- Difficulty date: January 14, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 693 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 10A09000321
- Condition: Corroded
- Location: Hyd System
- Part time: 843 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT FLOAT BAY NR 4 A HYDRUALIC LINE FITTINGS CORRODED ON 2 HYDRAULIC LINES, AND 1 BRAKE LINE. FOUND DURING WINTER MAINTENANCE, ANNUAL INSPECTION.
